Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Having gastric problem. Why does my heart feel weak? Take lupikrill?

My Age is 32,I m having gastric problem,I used to feel weak in my heart .I m having masturbation habit but now I stopped that habit 6 months.I used to have this habit from 3 years for each day 3 to 4 times.Now I m getting burning sensation in my chest during night time from 3 days.Doctor suggested LUPIKRILL.shall I continue it or better to go to an other expert cardiologist .
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
your problem is not related to ur masturbation habbit.. dont be tense
in first look it looks like gastritis..u can take simple pantoprazole or rabeprazole for this..
In relation to feeling weakness in heart get one routine ECG done and consult physician or cardiologist.. I think Lupikrill will provide no benefit to you
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor